MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.1991.tb00684.x

Медицинская библиотека · The Australasian journal of dermatology · 1991

A neutrophilic reaction of Sweet's syndrome type associated with the oral contraceptive.

Tefany F J, Georgouras K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case is presented of a Sweet's syndrome-like eruption in association with the oral contraceptive. A 46 year old caucasian woman developed recurrent episodes of erythematous tender plaques on her trunk six weeks after commencement of the oral contraceptive (OC). Her condition clinically and histologically resembled Sweet's dermatosis. On cessation of the OC there was complete resolution of her lesions and she remains well 12 months later. This is the first report, to our knowledge, of a neutrophilic reaction to the oral contraceptive, and we believe that drugs may be implicated in the aetiology of atypical neutrophilic reactions simulating Sweet's syndrome in patients who are otherwise well.

Для цитирования: Tefany F J, Georgouras K. A neutrophilic reaction of Sweet's syndrome type associated with the oral contraceptive.. The Australasian journal of dermatology. 1991. DOI: 10.1111/j.1440-0960.1991.tb00684.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.